Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Existence of $C^{\infty }$ local solutions of the complex Monge-Ampère equation

Author: Saoussen Kallel-Jallouli
Journal: Proc. Amer. Math. Soc. 131 (2003), 1103-1108
MSC (2000): Primary 35Mxx, 39B42
Published electronically: October 15, 2002
MathSciNet review: 1948100
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the $C^{\infty }$ local solvability of the $n$-dimensional complex Monge-Ampère equation $\det ( u_{i\overline{j}}) =K\left( z\right) f\left( z,u,\nabla u\right) $, $f>0$, in a neighborhood of any point $z_{0}$ where $K\left( z_{0}\right) =0$ but $dK\left( z_{0}\right) \neq 0$.

References [Enhancements On Off] (What's this?)

  • 1. E.Bedford, B.A.Taylor, Variational properties of the complex Monge-Ampère equation I. Dirichlet principle, Duke Math. J., Vol. 45, No.2, 375-403, 1978. MR 80a:32011
  • 2. E.Calabi, A construction of nonhomogenous Einstein metrics, Proc. Symp. Pure Math., 27, 17-24, 1975. MR 52:816
  • 3. B. Guan, On the existence and regularity of hypersurfaces of prescribed Gauss curvature with boundary, Indiana University Math. J., Vol. 44, No. 1, 1995. MR 96h:53045
  • 4. P. Guan, X.J.Wang, On a Monge-Ampère equation arising in geometric optics, J. Differential geometry, 48, 205-222, 1998. MR 99e:35051
  • 5. N.Kerzman, A Monge-Ampère equation in complex analysis, Proceedings of Symposia in Pure Math. vol. 30, 1977, 161-167. MR 56:12333
  • 6. L.Lempert, R.Szöke, Global solutions of the homogeneous complex Monge-Ampère equation and complex structures on the tangent bundle of Riemannien manifolds, Math. Ann. 290, 689-712, 1991. MR 92m:32022
  • 7. G.Nakamura, Local isometric embedding of two-dimensional Riemannian manifolds into $\mathbb{R}^{3}$ with nonpositive Gaussian curvature, Tokyo J. Math. Vol. 10, No. 1, 1987. MR 89b:53008
  • 8. G.Nakamura and Y.Maeda, Local isometric embedding problem of Riemannian 3-manifold into $\mathbb{R}^{6}$, Proc. Japan Acad., 62, Ser. A, 257-259, 1986. MR 88b:53026
  • 9. G.Nakamura and Y.Maeda, Local smooth isometric embeddings of low-dimensional Riemannian manifolds into Euclidien spaces, Trans. AMS. 313, No.1, 1989. MR 90f:58171
  • 10. L.Nirenberg, Monge-Ampère equations and some associated problems in geometry, Proc. Int. Cong. Math., Vancouver, 2, 275-279, 1974. MR 56:677
  • 11. A.Pogorelov, The Minkowski Multidimensional Problem, Wiley, New York, 1978. MR 57:17572
  • 12. S.T.Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation, I, Comm. Pure and App. Math., Vol. 31, 339-411, 1978. MR 81d:53045
  • 13. C.Zuily, Sur la régularité des solutions non strictement convexes de l'équation de Monge-Ampère réelle, Ann. Sc. Norm. Sup. Pisa, Cl. Sci., IV. Ser., volume ``15'', number ``4'', 529-554, 1988. MR 91e:35095

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35Mxx, 39B42

Retrieve articles in all journals with MSC (2000): 35Mxx, 39B42

Additional Information

Saoussen Kallel-Jallouli
Affiliation: Faculté des Sciences de Tunis, Mathématiques, Campus Universitaire, 1060 Tunis, Tunisie

Keywords: Complex Monge-Amp\`{e}re equation, real principal type symbol
Received by editor(s): March 6, 2001
Published electronically: October 15, 2002
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society